# SDR SWAA2020123139075

- Difficulty date: December 31, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 27,268 hours, 12,465 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451024UF00
- Part serial: T913825003
- Condition: Faulted
- Location: Aft Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EXPERIENCED ODD ODORS FROM AFT GALLEY.  PERFORMED INSPECTION, IAW FIM TASK 21-00-806.  DISCOVERED AFT INBOARD COFFEE MAKER EXTREMELY HOT AND EMINATING A STRONG ODOR.  R & R AFT INBOARD COFFEE MAKER, PER AMM 25-30-01.  OPERATIONS CHECK GOOD.  ISSUE NR 3133079POS AFT P/N OFF/ON 4510-24-UF-00 S/N OFF T913825003 S/N ON 476547701.
